Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 10

All articles in this issue are freely accessible.

Quadratic differential equations in the complex domain I
Nora C. Hopkins.
Trans. Amer. Math. Soc. 367 (2015), 6771-6782
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Group-type subfactors and Hadamard matrices
Richard D. Burstein.
Trans. Amer. Math. Soc. 367 (2015), 6783-6807
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Constant term identities and Poincaré polynomials
Gyula Károlyi, Alain Lascoux and S. Ole Warnaar.
Trans. Amer. Math. Soc. 367 (2015), 6809-6836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Explicit examples of equivalence relations and II$_1$ factors with prescribed fundamental group and outer automorphism group
Steven Deprez.
Trans. Amer. Math. Soc. 367 (2015), 6837-6876
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3378816
Model companion of ordered theories with an automorphism
Michael C. Laskowski and Koushik Pal.
Trans. Amer. Math. Soc. 367 (2015), 6877-6902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A $C^*$-algebra approach to complex symmetric operators
Kunyu Guo, Youqing Ji and Sen Zhu.
Trans. Amer. Math. Soc. 367 (2015), 6903-6942
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Schröder’s problems and scaling limits of random trees
Jim Pitman and Douglas Rizzolo.
Trans. Amer. Math. Soc. 367 (2015), 6943-6969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the boundedness of certain bilinear oscillatory integral operators
Salvador Rodríguez-López, David Rule and Wolfgang Staubach.
Trans. Amer. Math. Soc. 367 (2015), 6971-6995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Schur and Fourier multipliers of an amenable group acting on non-commutative $L^p$-spaces
Martijn Caspers and Mikael de la Salle.
Trans. Amer. Math. Soc. 367 (2015), 6997-7013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Lazard formal group, universal congruences and special values of zeta functions
Piergiulio Tempesta.
Trans. Amer. Math. Soc. 367 (2015), 7015-7028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some Beurling–Fourier algebras on compact groups are operator algebras
Mahya Ghandehari, Hun Hee Lee, Ebrahim Samei and Nico Spronk.
Trans. Amer. Math. Soc. 367 (2015), 7029-7059
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantum cluster characters for valued quivers
Dylan Rupel.
Trans. Amer. Math. Soc. 367 (2015), 7061-7102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sutured Khovanov homology, Hochschild homology, and the Ozsváth-Szabó spectral sequence
Denis Auroux, J. Elisenda Grigsby and Stephan M. Wehrli.
Trans. Amer. Math. Soc. 367 (2015), 7103-7131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Orthogonal symmetric affine Kac-Moody algebras
Walter Freyn.
Trans. Amer. Math. Soc. 367 (2015), 7133-7159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The ring of polynomial functors of prime degree
Alexander Zimmermann.
Trans. Amer. Math. Soc. 367 (2015), 7161-7192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A controlling norm for energy-critical Schrödinger maps
Benjamin Dodson and Paul Smith.
Trans. Amer. Math. Soc. 367 (2015), 7193-7220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Apparent contours of nonsingular real cubic surfaces
Sergey Finashin and Viatcheslav Kharlamov.
Trans. Amer. Math. Soc. 367 (2015), 7221-7289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rank inequalities for the Heegaard Floer homology of Seifert homology spheres
Çağrı Karakurt and Tye Lidman.
Trans. Amer. Math. Soc. 367 (2015), 7291-7322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Combinatorics of tight geodesics and stable lengths
Richard C. H. Webb.
Trans. Amer. Math. Soc. 367 (2015), 7323-7342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nodal solutions for $\left (p,2\right )$-equations
Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu.
Trans. Amer. Math. Soc. 367 (2015), 7343-7372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Coorbit spaces and wavelet coefficient decay over general dilation groups
Hartmut Führ.
Trans. Amer. Math. Soc. 367 (2015), 7373-7401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Additive decompositions of sets with restricted prime factors
Christian Elsholtz and Adam J. Harper.
Trans. Amer. Math. Soc. 367 (2015), 7403-7427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Glassey conjecture on asymptotically flat manifolds
Chengbo Wang.
Trans. Amer. Math. Soc. 367 (2015), 7429-7451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Curvature flows for almost-hermitian Lie groups
Jorge Lauret.
Trans. Amer. Math. Soc. 367 (2015), 7453-7480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the third homology of $SL_2$ and weak homotopy invariance
Kevin Hutchinson and Matthias Wendt.
Trans. Amer. Math. Soc. 367 (2015), 7481-7513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum to “Global heat kernel estimates for symmetric jump processes”
Zhen-Qing Chen, Panki Kim and Takashi Kumagai.
Trans. Amer. Math. Soc. 367 (2015), 7515-7515
Abstract, references and article information
Full-text PDF Free Access